# SDR CA051121003

- Difficulty date: June 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Skrsky S76C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Cage
- Part number: SB3615102
- Condition: Damaged
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CAGE SHAKE TEST EXCEEDED THE ALLOWABLE TOLERANCE OF 0.025" THE AVERAGE RECORDED ON THIS BEARING WAS 0.051".  THE BEARING WAS RETURNED TO THE OEM AND A REPLACEMENT RECEIVED.  NO CAUSE AND ANALYSIS HAS BEEN PROVIDED.  A FOLLOW UP E MAIL WAS SENT 10-NOV-05.
